BibTeX record journals/join/WuD02

download as .bib file

@article{DBLP:journals/join/WuD02,
  author    = {Jie Wu and
               Fei Dai},
  title     = {On Locality of Dominating Set in ad hoc Networks with Switch-On/Off
               Operations},
  journal   = {Journal of Interconnection Networks},
  volume    = {3},
  number    = {3-4},
  pages     = {129--147},
  year      = {2002},
  url       = {https://doi.org/10.1142/S0219265902000598},
  doi       = {10.1142/S0219265902000598},
  timestamp = {Sun, 28 May 2017 13:25:34 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/join/WuD02},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics